On the asymptotic behaviour of the eigenvalues of a Robin problem

Daniel Daners and James Kennedy
Preprint arXiv:0912.0318 [math.AP], December 2009
Differential and Integral Equations 23(2010), 659-669
Citations on Google Scholar


We prove that every eigenvalue of a Robin problem with boundary parameter α on a sufficiently smooth domain behaves asymptotically like 2 as α goes to ∞. This generalises an existing result for the first eigenvalue.

AMS Subject Classification (2000): 35P15 (35B40, 35J05).

A preprint (PDF) is available,

You can go to the original article.